CaltechAUTHORS
  A Caltech Library Service

On the concept of π^1_1-completeness

Kechris, Alexander S. (1997) On the concept of π^1_1-completeness. Proceedings of the American Mathematical Society, 125 (6). pp. 1811-1814. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:20130521-135837396

[img]
Preview
PDF - Published Version
See Usage Policy.

134Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20130521-135837396

Abstract

It is shown that two natural notions of completeness for co-analytic sets in Polish spaces, one in terms of continuous reductions and the other in terms of Borel reductions, coincide. The proof uses methods of effective descriptive set theory.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1090/S0002-9939-97-03770-2 DOIUNSPECIFIED
http://www.ams.org/journals/proc/1997-125-06/S0002-9939-97-03770-2/home.htmlPublisherUNSPECIFIED
http://www.jstor.org/stable/2162226PublisherUNSPECIFIED
Additional Information:© 1997 American Mathematical Society. Received by the editors October 2, 1995 and, in revised form, January 15, 1996. Communicated by Andreas R. Blass. The author's research was partially supported by NSF Grant DMS-9317509.
Funders:
Funding AgencyGrant Number
NSFDMS-9317509
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet review1372034
Issue or Number:6
Classification Code:1991 Mathematics Subject Classification. Primary 03E15, 04A15, 28A05, 54H05
Record Number:CaltechAUTHORS:20130521-135837396
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20130521-135837396
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38614
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:23 May 2013 15:50
Last Modified:03 Oct 2019 04:59

Repository Staff Only: item control page